# SDR USAA2011101700014

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 10,008 hours, 1,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CDG - CABIN DOOR 2L SHOWS OPEN AND UNARMED WHILE INFLIGHT ON THE CIDS PANEL.  IT INDICATES CORRECTLY ON THE FLIGHT DECK ECAM PAGE.  ON GROUND IT HAS A CHECK PRESSURE WARNING ON CIDS PANEL.  MAINTENANCE - DOOR 2L OPENED AND CLOSED.  ARM - DISARMED OPS CKD OK ALL INDICATIONS NORMAL.  SERVICED 2L DOOR EMERGENCY CYLINDER PER MM 52-10-00-600-802 CKD OK.  FAP MSG CLEARED.
